Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
onceperfect

Decreased night vision?

Recommended Posts

Hi guys,

I almost started a course of accutane, when i heard about this nasty side effect. Has anyone experienced decreased night vision while on accutane? was it perminant?

Link to comment
Share on other sites

I'm currently on accutane (1.5 months in) and my vision at night seems to have decreased a bit. I have 20/20 vision, but I've noticed that things appear a bit fuzzy at night. Overall my eyes are also somewhat sensitive to light during the day (more than usual).

Hi guys,

I almost started a course of accutane, when i heard about this nasty side effect. Has anyone experienced decreased night vision while on accutane? was it perminant?

Link to comment
Share on other sites

I have pretty bad eyesight to begin with and I shockingly didn't experience any decreased night vision. My eyes have been a bit dry, however, in this last month on the drug.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×